Basic convergence with rates of smooth picard singular integral operators
In this article we introduce and study the smooth Picard singular integral operators on the line of very general kind. We establish their convergence to the unit operator with rates. The estimates are mostly sharp and they are pointwise or uniform. The established inequalities involve the higher order modulus of smoothness. To prove optimality we use mainly the geometric moment theory method. COPYRIGHT 2006 EUDOXUS PRESS,LLC.
Journal of Computational Analysis and Applications
Anastassiou, G. (2006). Basic convergence with rates of smooth picard singular integral operators. Journal of Computational Analysis and Applications, 8 (4), 313-334. Retrieved from https://digitalcommons.memphis.edu/facpubs/4273